# SDR RAIA0010043

- Difficulty date: October 20, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 12,765 hours, 13,118 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 39702022
- Condition: Failed
- Location: Rt Engine
- Part time: 11,138 hours, 10,370 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6113-BOS- RIGHT ENGINE ANTI-ICE FAILED.  MAINTENANCE INSPECTED AND DEFERRED PER MEL.  MAINTENANCE REPLACED RIGHT ENGINE ANTI-ICE VALVE.
